GENERALIZED GOLDEN SHAPED HYPERSURFACES IN LORENTZ SPACE FORMS Liu, Ximin; Zhao, Yan;
In this paper, we define the generalized golden shaped hypersurfaces in Lorentz space forms. Based on the classification of proper semi-Riemannian hypersurfaces in semi-Riemannian real space forms, we obtain the whole families of the generalized golden shaped hypersurfaces in Lorentz space forms.
generalized golden shaped hypersurface;proper hypersurface;shape operator;principal curvature;
N. Abe, N. Koike, and S. Yamaguchi, Congruence theorems for proper semi-Riemannian hypersurfaces in a real space form, Yokohama Math. J. 35 (1987), no. 1-2, 123-136.
M.-C. Crasmareanu and C.-E. Hretcanu, Golden differential geometry, Chaos Solitons Fractals 38 (2008), no. 5, 1229-1238.
M.-C. Crasmareanu, C.-E. Hretcanu, and M. I. Munteanu, Golden- and product-shaped hypersurfaces in real space forms, Int. J. Geom. Methods Mod. Phys. 10 (2013), no. 4, 1320006, 9 pp.
R. Heyrovska, The Golden ratio ionic and atomic radii and bond lengths, Mol. Phys. 103 (2004), 877-882.
C.-E. Hretcanu and M.-C. Crasmareanu, Applications of the golden ratio on Riemannian manifolds, Turkish J. Math. 33 (2009), no. 2, 179-191.
M. A. Magid, Lorentzian isoparametric hypersurfaces, Pacific J. Math. 118 (1985), no. 1, 165-197.
L. Marek-Crnjac, The golden mean in the topology of four-manifolds, inconformal field theory, in the mathematical probability theory and in Cantorian space-time, Chaos Solitons Fractals 28 (2006), 1113-1118.
S. K. Sen and R. P. Agarwal, Golden ratio in science, as random sequence source, its computation and beyond, Comput. Math. Appl. 56 (2008), no. 2, 469-498.
D. Yang and Y. Fu, The classification of golden shaped hypersurfaces in Lorentz space forms, J. Math. Anal. Appl. 412 (2014), no. 2, 1135-1139.